# SDR CA970716001

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5317A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 205076310001
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT LOST HYDRAULIC POWER.  HOSE WAS CLAMPED TO A FLEX HOSE ASSY AND THE RELATIVE MOVEMENT BETWEEN THE TWO ALLOWED THE TUBE TO CHAFE.  IN-FLIGHT, THE MASTER CAUTION SHOWED LOW HYDRAULIC FLUID AND THE CREW COULD ALSO SMELL FLUID THAT WAS LEAKING FROM THE CHAFED TUBE.  EMERGENCY LANDING.
